# SDR AALA20110714LGA01

- Difficulty date: July 14, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- Aircraft time: 54,051 hours, 25,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 20 LEFT CEILING EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR ROW 20 CEILING EMERGENCY LIGHT.  OPS CHECK NORMAL.
